I have had tightness in my throat and a "lump" sensation for 2 weeks now. The lump feeling has went away for the most part but there is still a lot of tightness in the front of my neck just below my adams apple area. I also have a good bit of discomfort in the back at the base of my neck. When it first started I felt that I could not breathe and was under a lot of stress because of the feeling. Just the slightest activity sent me into a panic attack. On the 4th day I went to a GP who treated me for laryngitis/sinusitis. After finishing the antibiotic and steroid, I feel "better" but the tightness has now moved more into my upper chest now than my throat. I went back to the Dr. about a week after being on my antibiotic, blood work was done and everything came back fine. I had recently received a Hep B shot about a week prior to this starting. If anyone could suggest anything they think it might be it would be appreciated. Also, the side effects of the vaccine are very similar, but I don't have an accurate time frame for when this would be occuring if it was from the vaccine. Throat and neck tightness is noted but it doesn't say how long (like an acute attack etc.) I am 29 and had never received any vaccines before that one and a DTAP (for school) a few days prior. Thank you.
1. How many days after the Hepatitis B vaccine (and DTaP vaccine) did your symptoms begin?
2. What exactly were your initial symptoms? Did you have a skin rash? Did you have wheezing with breathing? Did you have any symptoms on the day of either vaccine?
3. Did your healthcare provider believe that your symptoms may have been related to the vaccine(s)?
~ Dr. Parks
This answer provided to you is not intended as and does not substitute for medical advice. The information presented in this Medhelp.org posting is for patients’ education only. As always, I encourage you to see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.